# SDR DALA2021092805852

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,532 hours, 39,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 ERA 594312-14 ISSUED FOR REPAIR TO FRAME STATION 1360 BETWEEN ST RINGER 25L AND 26L. CORRECTIVE ACTION: REF ERA 594312-14.
